# SDR DALA2024091609045

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,534 hours, 39,035 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 ER/A 620825-14 CORROSION WAS FOUND ON THE LOWER BORES OF THE MAIN LANDING GEAR FWD TRUNNION SUPPORT ASSEMBLY. CORRECTIVE ACTION: REF ERA 620825-14
